# SDR 2005FA0000802

- Difficulty date: May 23, 2005
- Submitted: June 1, 2005
- Operation: General aviation
- Aircraft: N249FX
- Make and model: Lear 60LEAR
- Aircraft serial: 193
- Aircraft time: 4,374 hours, 3,074 cycles
- Engine: Pwa PW305
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 5433000020
- Part serial: W408
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL AND REPLACEMENT OF RUDDER CABLES, FOUND RUDDER SUPPORT STIFFENER ANGLE CRACKED UNDER RUDDER PRIMARY TRAVEL STOP AT FRAME STA 48, ALSO FOUND RUDDER LEADING EDGE PANELS 331,332, AND 333 TO BE CRACKED AND RUDDER FORWARD SPAR TO BE DAMAGED AT RUDDER CENTER AND UPPER HINGE POINTS WL 92.34 AND WL 122.83.  PROBABLE CAUSE: RUDDER OVER TRAVELING WHEN GUST LOCK NOT INSTALLED AND WHEN PARKED OUTSIDE IN WINDY CONDITIONS.  REC: ENSURE FLIGHT CONTROL GUST LOCKS ARE INSTALLED WHEN PARKED OUTSIDE.(EA09200505203) (K)
